# SDR 03093312

- Difficulty date: April 3, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE/INSPECTION ROWS 3 TO 6 EMERGENCY FLOOR LIGHTING INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED CENTER CABIN EMERGENCY BATTERY PACK.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
